# SDR SWAA117925

- Difficulty date: November 10, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 73,672 hours, 64,564 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 472596
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE, FLIGHT ATTENDANTS REPORTED FAINT "BURNING RUBBER" ODOR FROM VENTILATION.  REMOVED AND REPLACED RECIRULATION FAN PER MM.
